# SDR EVGR201310310001

- Difficulty date: October 24, 2013
- Submitted: October 31, 2013
- Operation: General aviation
- Make and model: Helio H-295
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 1A2802B011A28860
- Condition: Cracked
- Location: Side Wall
- Part time: 52 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS HAVE DEVELOPED IN SEVERAL 10.00 SC 8 PLY TIRES.  THE CRACKS TYPICALLY APPEAR IN THE SIDEWALL ADJACENT TO THE MOLD VENTS IN THE SIDE WALL.  CRACKS RANGE IN LENGTH FROM .1250" TO OVER .5".   THE CRACKS EXPOSED THE CORDS.
